# SDR AALA202003119010

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 56,452 hours, 6,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EVAC SIGNAL SYSTEM ALARM ON; UNABLE TO TURN OFF. ***SUPPLEMENTAL ACTION SECT 4: RESET BREAKER K-4 ON 310 PANEL MANULY RESET HORN ON EA FA PANEL AND FLIGHT DECK,  PERFORMED OPS TEST IAW AMM 25-63-02.***(CLOSED)
